# SDR KCSA081039

- Difficulty date: January 25, 2008
- Submitted: January 26, 2008
- Operation: Air carrier
- Aircraft: N714CK
- Make and model: Boeing 747209B
- Aircraft serial: 22446
- Aircraft time: 89,593 hours, 21,795 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF HORZ STIFFENER WEB ON AFT SIDE OF BS 1480 BULKHEAD BETWEEN RBL 33 AND RBL 69.
